# SDR CALA2023061901940

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N27546
- Make and model: Boeing 737-9
- Aircraft serial: 64478
- Aircraft time: 1,860 hours, 575 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20633000
- Part serial: 2994C20633
- Condition: Unknown
- Location: #1 Mlg
- Part time: 12,615 hours, 4,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON #1 MLG BRAKE ASSY., NEEDS REPLACING R&R #1 MLG BRAKE ASSY., WORK PERFORMED IAW AMM TASK 32-41-41. PARTS USED:  60-3241-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1868923  SN OFF 7496 IPC REFERENCE # 32
